# SDR USAA950558

- Difficulty date: April 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N415US
- Make and model: Boeing 737401
- Aircraft serial: 23883
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corrosion
- Location: Bs 947
- Part time: 19,714 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND APPROX 1 INCH BY 5 INCH CORROSION ON FLOORBEAM AT STATION 947, RBL 12. REPAIRED PER TR 53-10-01A.  CORROSION TASK NR C53-107-02, CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  (M)
